# SDR 2011FA0000754

- Difficulty date: November 2, 2011
- Submitted: November 18, 2011
- Operation: General aviation
- System (JASC): 2434 · DC Generator-Alternator
- Part: Wire
- Condition: Damaged
- Location: Contactor
- Component: Contactor
- Component part number: A703V
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY OF THE GENERATOR, ON THE START CONTACTOR REPAIR EVALUATION, FOUND THE 2 RED WIRES CONNECTING THE FRONT AUXILLIARY SWITCH TO TERMINAL POSTS 13 AND 14 HAD BLACK SHRINK TUBING INSTALLED.  WHEN THE SHRINK TUBING WAS REMOVED FOR INSPECTION, THE CONDITION OF THE WIRES WERE FOUND TO BE UNACCEPTABLE.  THE INSULATION WAS MELTED AND THE WIRES WERE HARD TEMPERED FROM EXCESSIVE HEAT AND CURRENT.
